# SDR ASAA2021072335496

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 35,394 hours, 10,256 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16690
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 35,429 hours, 10,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF B737-800 AMM 21-61-00-700-806-002. R/H PACK BITE TEST FAILED FOR TCV. FOUND TCV TO BE SEIZED UP. REMOVED AND REPLACED TCV REF AMM 21-51-10-000/400-801. ACCOMPLISHED BITE TEST AGAIN, TEST PASSED. LEAK TEST PASSED. ALL GROUND VERIFICATION TESTS GOOD.
